A 33-year-old male asked:
is 20mg of propranolol likely to cause sexual dysfunction (inability to achieve an erection)?
3 doctor answers • 8 doctors weighed in
Internal Medicine 30 years experience
Beta blockers: If your erectile problem started after initiating propanolol then it is the likely culprit irrespective of the low dose. Talk to your prescriber
Specializes in Clinical Psychology
I agree : In such a situation, you always must contact your prescriber!
Family Medicine 37 years experience
Possible: contact your doctor and check with them since they know your medical history.
Last updated Jul 9, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.